Testing & Diagnosis for Drug Rashes in Children

LIke ThisLIke ThisLIke ThisLIke ThisLIke This

Tests

Diagnosing a rash caused by a reaction to medication is complicated. Even a small amount of a drug can cause a major reaction. What's more, the reaction can occur after your child has taken a medication for a long time.

Your child's physician will usually advise you to have your child stop taking any medication that isn't necessary to sustain life. Other medications may be substituted, if possible.

We are grateful to have been ranked #1 on U.S. News & World Report's list of the best children's hospitals in the nation for the third year in a row, an honor we could not have achieved without the patients and families who inspire us to do our very best for them. Thanks to you, Boston Children's is a place where we can write the greatest children's stories ever told.”
- Sandra L. Fenwick, President and CEO

Boston Children's Hospital 300 Longwood Avenue, Boston, MA 02115 617-355-6000 | 800-355-7944

Close